MathSciNet Relay Station
MathSciNet bibliographic data
MR438745 (55 #11652) 65Q05 (65F10)
Mattheij, R. M. M.; van der Sluis, A. Error estimates for Miller's algorithm. Numer. Math. 26 (1976), no. 1, 61–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement